# SDR CALA2013100891833

- Difficulty date: October 5, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 49,307 hours, 5,906 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ARMING COVER FOR DOOR 2R LOOSE.  REPLACED DOOR 2R ARMING COVER & SPRING ASSEMBLY IAW IPC 52-11-25.
